Minimax estimation via wavelet shrinkage

Donoho, David L., Johnstone, Iain M. . The Annals of Statistics 1998. 26 (3) :879-921

Locate this article in:

Bibtex

@article{CIS-145774,
  Author = {Donoho, David L. and Johnstone, Iain M.},
  Title = {Minimax estimation via wavelet shrinkage},
  Journal = {The Annals of Statistics},
  Volume = {26},
  Number = {3},
  Year = {1998},
  Pages = {879--921},
  Keywords = {Decision theory, Bayesian estimation, Nonparametric regression, Nonlinear estimation, White noise model, 62C20 (MSC1991), renormalization, 41A30 (MSC1991), Minimax decision theory, minimax Bayes estimation, Besov, Hölder, Sobolev, Triebel spaces, orthonormal bases of compactly supported wavelets, white noise approximation}
}

Similar articles